MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. IV3000 1 HAND 10X12CM CTN 50; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. IV3000 1 HAND 10X12CM CTN 50; TAPE AND BANDAGE, ADHESIVE
Catalog Number 4008
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Erythema (1840); Rash (2033); Low Oxygen Saturation (2477); Blister (4537)
Date of Event 04/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: internal complaint reference: case-(b)(4).H3, h6 this complaint was opened by smith+nephew to document a patient complication reported that includes reference to the use of a smith+nephew product without evidence about a specific product problem.The reported complication relates to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that during treatment, 12 hours in, severe itching at the site of the dressing, and there was a red patch around the puncture point, approximately 2 by 2 centimeters in size.The dressing was removed, the area was disinfected, and a new dressing was applied.Two hours later, the redness had spread to about 5 by 5 centimeters.The dressing was removed again, the area was disinfected, and a gauze dressing was applied.Subsequently, the red patch expanded to 8 by 8 centimeters, with surrounding swelling and multiple blisters ranging from 0.5 to 1 by 1 centimeters.The cvc catheter was removed and a peripheral venous catheter was inserted instead.The patient reported difficulty breathing, and the blood oxygen saturation was measured at 88%.A mask was changed to provide oxygen, and anti-asthmatic drugs were administered as per the doctor's orders.Half an hour later, the blood oxygen saturation rose to 95%, and the patient's breathing difficulty improved.The blisters were punctured with a sterile syringe, and a light yellow fluid was squeezed out.The area was disinfected with iodophor, allowed to dry, and then covered with gauze.One hour later, the patient's breathing difficulty disappeared.The area was disinfected and allowed to dry daily, and the red patch gradually disappeared.It is unknown how the treatment was completed, or if this caused any delay.

Brand Name
IV3000 1 HAND 10X12CM CTN 50
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key25145006
Report Number8043484-2026-00023
Device Sequence Number13445069
Product Code KGX
UDI-Device Identifier05000223040086
UDI-Public5000223040086
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4008
Device Lot Number2506
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date07/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age59 YR
Patient SexFemale